# SDR AALA202306123128

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A320*
- Aircraft serial: 6222
- Aircraft time: 28,226 hours, 8,841 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW. ON TAKE OFF, FORWARD CARGO DOOR INDICATED OPEN ALONG WITH ECAM WARNING. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED FIM 52-31-00-810-801-A AND WHILE OPENING THE FORWARD CARGO DOOR A LARGE CHUNK OF DEBRIS, A SUITCASE ROLLER BOARD WHEEL FELL OUT ONTO THE RAMP. MAINTENANCE CLOSED THE DOOR AND THE DOOR INDICATED PROPERLY.
